# SDR ZB0R20070002

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N95300
- Make and model: Cessna 152
- Aircraft serial: 15285871
- Aircraft time: 8,440 hours
- Engine: Lyc O235*
- Engine time: 8,403 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105220
- Part serial: DD0146
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSP, FOUND CARBURETOR BOWL LEAKING AT GASKET. BOLTS WOULD NOT TIGHTEN - STRIPED THREADS.  REPLACED CARBURETOR TO CORRECT DISCREPANCY.
